# SDR ASOA2014020509903

- Difficulty date: January 14, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 33,770 hours, 30,537 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB FORWARD FACE IS CRACKED IN 2 PLACED AT RBL 27.50 BETWEEN WL 73.50 AND WL 120.43 AREAS ARE MARKED.  COMPLIED WITH REO 601R-53-61-1285, REV D.  MAJOR REPAIR.
